# SDR CA190604028

- Difficulty date: June 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bac AVRO146RJ85A
- Aircraft time: 40,426 hours
- Engine: Lyc LF5071F
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 219333010
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) CREW HAD #1 ENG FADEC FAULT. MEL 76-10-4 APPLIED AND AIRCRAFT DISPATCHED. UPON TAKEOFF ROLL #1 ENGINE WOULD NOT PRODUCE POWER ABOVE 39% N1 IN MANUAL MODE. TAKEOFF REJECTED. EEC FAULT CODES 4 AND C RECORDED. HMA S/N 98AGU673 REPLACED AND AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER ISSUES. PART TO BE SENT FOR TEAR DOWN REPORT. (TC# 20190604028)
